Complex and Contact Manifolds II

A special issue of Mathematics (ISSN 2227-7390).

Deadline for manuscript submissions: closed (30 March 2024) | Viewed by 5983

Special Issue Editors


E-Mail Website
Guest Editor
Faculty of Mathematics and Computer Science, University of Bucharest, 010014 Bucharest, Romania
Interests: differentiable manifolds; Riemannian manifolds; distinguished vector fields; Riemannian invariants; sectional curvature; complex manifolds; contact manifolds; affine manifolds; statistical manifolds; submanifold theory
Special Issues, Collections and Topics in MDPI journals

E-Mail Website
Guest Editor
Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, Bd. Lacul Tei 122-124, 020396 Bucharest, Romania
Interests: (pseudo-)Riemannian manifolds; curvature invariants; complex manifolds; contact manifolds, submanifold theory; statistical manifolds
Special Issues, Collections and Topics in MDPI journals

Special Issue Information

Dear Colleagues,

The most studied differentiable manifolds are those endowed with certain endomorphisms of their tangent bundles: almost complex, almost product, almost contact, and almost paracontact manifolds, etc. Among complex manifolds, Kaehler manifolds play the most important role via their geometrical properties. Roughly speaking, contact manifolds are the odd-dimensional version of complex manifolds; in particular, Sasakian manifolds correspond to Kaehler manifolds. There are topological obstructions to the existence of Kaehler and Sasakian structures, respectively, on compact Riemannian manifolds.

The geometry of submanifolds in such manifolds is an important topic of research. Obstructions to the existence of special classes of submanifolds in complex and Sasakian manifolds were obtained in terms of their Riemannian curvature invariants.

The purpose of this Special Issue is to collect selected review works written by well-known researchers in the field, as well as new developments in the geometry of complex and contact manifolds or/and explore applications in other areas.

This Issue is a continuation of the previous successful Special Issue “Complex and Contact Manifolds”.

Prof. Dr. Ion Mihai
Dr.  Adela Mihai
Guest Editors

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All submissions that pass pre-check are peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Mathematics is an international peer-reviewed open access semimonthly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 2600 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • complex manifolds
  • contact manifolds
  • Riemannian invariants
  • complex contact manifolds
  • submanifolds in complex and contact manifolds
  • holomorphic and Sasakian statistical manifolds

Published Papers (5 papers)

Order results
Result details
Select all
Export citation of selected articles as:

Research

13 pages, 343 KiB  
Article
Rigidity of Holomorphically Projective Mappings of Kähler Spaces with Finite Complete Geodesics
by Lenka Vítková, Irena Hinterleitner and Josef Mikeš
Mathematics 2024, 12(8), 1239; https://doi.org/10.3390/math12081239 - 19 Apr 2024
Viewed by 397
Abstract
In this work, we consider holomorphically projective mappings of (pseudo-) Kähler spaces. We determine the conditions for finite complete geodesics that must be satisfied for the mappings to be trivial; i.e., these spaces are rigid. Full article
(This article belongs to the Special Issue Complex and Contact Manifolds II)
20 pages, 309 KiB  
Article
From Dual Connections to Almost Contact Structures
by Emmanuel Gnandi and Stéphane Puechmorel
Mathematics 2022, 10(20), 3822; https://doi.org/10.3390/math10203822 - 16 Oct 2022
Viewed by 1048
Abstract
A dualistic structure on a smooth Riemaniann manifold M is a triple (M,g,) with g a Riemaniann metric and ∇ an affine connection generally assumed to be torsionless. From g and ∇, dual connection * can [...] Read more.
A dualistic structure on a smooth Riemaniann manifold M is a triple (M,g,) with g a Riemaniann metric and ∇ an affine connection generally assumed to be torsionless. From g and ∇, dual connection * can be defined. In this work, we give conditions on the basis of this notion for a manifold to admit an almost contact structure and some related structures: almost contact metric, contact, contact metric, cosymplectic, and co-Kähler in the three-dimensional case. Full article
(This article belongs to the Special Issue Complex and Contact Manifolds II)
15 pages, 304 KiB  
Article
Casorati Inequalities for Spacelike Submanifolds in Sasaki-like Statistical Manifolds with Semi-Symmetric Metric Connection
by Simona Decu
Mathematics 2022, 10(19), 3509; https://doi.org/10.3390/math10193509 - 26 Sep 2022
Viewed by 858
Abstract
In this paper, we establish some inequalities between the normalized δ-Casorati curvatures and the scalar curvature (i.e., between extrinsic and intrinsic invariants) of spacelike statistical submanifolds in Sasaki-like statistical manifolds, endowed with a semi-symmetric metric connection. Moreover, we study the submanifolds satisfying [...] Read more.
In this paper, we establish some inequalities between the normalized δ-Casorati curvatures and the scalar curvature (i.e., between extrinsic and intrinsic invariants) of spacelike statistical submanifolds in Sasaki-like statistical manifolds, endowed with a semi-symmetric metric connection. Moreover, we study the submanifolds satisfying the equality cases of these inequalities. We also present an appropriate example. Full article
(This article belongs to the Special Issue Complex and Contact Manifolds II)
18 pages, 311 KiB  
Article
Main Curvatures Identities on Lightlike Hypersurfaces of Statistical Manifolds and Their Characterizations
by Oğuzhan Bahadır, Aliya Naaz Siddiqui, Mehmet Gülbahar and Ali Hussain Alkhaldi
Mathematics 2022, 10(13), 2290; https://doi.org/10.3390/math10132290 - 30 Jun 2022
Cited by 4 | Viewed by 1212
Abstract
In this study, some identities involving the Riemannian curvature invariants are presented on lightlike hypersurfaces of a statistical manifold in the Lorentzian settings. Several inequalities characterizing lightlike hypersurfaces are obtained. These inequalities are also investigated on lightlike hypersurfaces of Lorentzian statistical space forms. [...] Read more.
In this study, some identities involving the Riemannian curvature invariants are presented on lightlike hypersurfaces of a statistical manifold in the Lorentzian settings. Several inequalities characterizing lightlike hypersurfaces are obtained. These inequalities are also investigated on lightlike hypersurfaces of Lorentzian statistical space forms. Full article
(This article belongs to the Special Issue Complex and Contact Manifolds II)
18 pages, 330 KiB  
Article
Some Pinching Results for Bi-Slant Submanifolds in S-Space Forms
by Mohd Aquib, Meraj Ali Khan, Adela Mihai and Ion Mihai
Mathematics 2022, 10(9), 1538; https://doi.org/10.3390/math10091538 - 3 May 2022
Viewed by 1178
Abstract
The objective of the present article is to prove two geometric inequalities for submanifolds in S-space forms. First, we establish inequalities for the generalized normalized δ-Casorati curvatures for bi-slant submanifolds in S-space forms and then we derive the generalized Wintgen [...] Read more.
The objective of the present article is to prove two geometric inequalities for submanifolds in S-space forms. First, we establish inequalities for the generalized normalized δ-Casorati curvatures for bi-slant submanifolds in S-space forms and then we derive the generalized Wintgen inequality for Legendrian and bi-slant submanifolds in the same ambient space. We also discuss the equality cases of the inequalities. Further, we provide some immediate geometric applications of the results. Finally, we construct some examples of slant and Legendrian submanifolds, respectively. Full article
(This article belongs to the Special Issue Complex and Contact Manifolds II)
Back to TopTop